Enumerating stationary multiple-points

Title:
Enumerating stationary multiple-points
Authors:
Colley, Susan Jane
Abstract:
No abstract available.
Citation:
Colley, Susan Jane. 1987. "Enumerating stationary multiple-points." Advances in Mathematics 66(2): 149-170.
Publisher:
Elsevier Masson
DATE ISSUED:
1987-11
Department:
Mathematics
Type:
Article
PUBLISHED VERSION:
10.1016/0001-8708(87)90033-8
Additional Links:
http://linkinghub.elsevier.com/retrieve/pii/0001870887900338
PERMANENT LINK:
http://hdl.handle.net/11282/599299

Full metadata record

DC FieldValue Language
dc.contributor.authorColley, Susan Janeen
dc.date.accessioned2016-02-26T19:00:32Zen
dc.date.available2016-02-26T19:00:32Zen
dc.date.issued1987-11en
dc.identifier.citationColley, Susan Jane. 1987. "Enumerating stationary multiple-points." Advances in Mathematics 66(2): 149-170.en
dc.identifier.issn0001-8708en
dc.identifier.urihttp://hdl.handle.net/11282/599299en
dc.description.abstractNo abstract available.en
dc.language.isoen_USen
dc.publisherElsevier Massonen
dc.identifier.doi10.1016/0001-8708(87)90033-8en
dc.relation.urlhttp://linkinghub.elsevier.com/retrieve/pii/0001870887900338en
dc.subject.departmentMathematicsen_US
dc.titleEnumerating stationary multiple-pointsen_US
dc.typeArticleen
dc.identifier.journalAdvances in Mathematicsen
dc.identifier.volume66en_US
dc.identifier.issue2en_US
dc.identifier.startpage149en_US
dc.rightsArchived with thanks to Advances in Mathematicsen
All Items in The Five Colleges of Ohio Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.